# SDR 9JLA202202178028

- Difficulty date: February 14, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N104SG
- Make and model: Gulstm 200
- Aircraft serial: 212
- Aircraft time: 3,567 hours, 2,145 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Flex Hose
- Part number: 266D0335543
- Condition: Leaking
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THE LEFT ENGINE ROLLED BACK 20 TO 25% AFTER THE INITIAL POWER REDUCTION BEFORE RELIGHTING. THIS OCCURRED AT THE YOP OF DECENT AROUND 36000 FT. THE FLIGHT CREW ALSO STATED THAT THE AIRCRAFT SHUTTERED DURING THIS EVENT. AFTER RELIGHT THE ENGINES IGNITION SYSTEM OPERATED FOR 2 SECONDS. THE MAINTENANCE BASE MAINTENANCE TEAM DETERMINED THAT A FUEL LINE COUPLING WAS LEAKING. THE FUEL LINE WAS REMOVED AND A NEW FUEL LINE WAS INSTALLED. OPERATIONAL CHECK FLIGHT WAS SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
